| Model Number |
INTBRACE LGMNT REPR AUGMNT KIT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via sems that an ar-1678-cp implant systems drills tip snapped at the tip into a couple of pieces.This occurred during a right ankle internal brace when attempting to drill with the 3.4 cannulated drill using the pin as a guide when the tip of the drill snapped into a couple of pieces.The fragments were successfully retrieved, and the case was completed using the non-cannulated 3.4 drill.There was no patient effect reported.
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided photos.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.